# SDR ARWA20051004

- Difficulty date: October 22, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LOG PAGE NR 117333, DURING TAKEOFF, NR 2 ENGINE COMPRESSOR STALLED.  PERFORM NR 2 ENGINE INLET AND EXHAUST SECTION INSPECTION FOR DAMAGE IAW M/M 71-00 AND PERFORMED OPERATIONAL RUN IAW M/M 71-00; FOUND ALL PARAMETERS IN LIMITS, COULD NOT DUPLICATE FAILURE. NOTE: BRAKE TEMP CHECK IAW AOM.
